0 0

Stability Problems for Stochastic Models

Product number: 3540567445

Used - good

?
Sign in with your Amazon credentials and easily pay with the address and payment information stored in your Amazon account.
? Display cart in PayPal
Only some items on stock - order quickly!

Stability Problems for Stochastic Models

Vladimir V. Kalashnikov, Vladimir M. Zolotarev (Series Editor)
Proceedings of the International Seminar, held in Suzdal, Russia, Jan.27-Feb. 2,1991


Table of Contents

Characterizations of the pareto distribution based on order statistics - Caterina Dimaki, Evdokia Xekalaki - Pages 1-16
Some characterizations of the exponential distribution based on the service time properties of an unreliable server - B. Dimitrov, Z. Khalil - Pages 17-25
On the distribution of the Wilcoxon Rank-Sum statistic - Mark Finkelstein, Howard G. Tucker - Pages 26-32
On different stability-concepts for probabilities on groups - W. Hazod - Pages 33-44
Functional limit theorems for random walks on one-dimensional hypergroups - Herbert Heyer - Pages 45-57
Stabilities and instabilities in population dynamics - Peter Jagers - Pages 58-67
Some properties of random variables which are stable with respect to the random sample size - Slobodanka Jankovic - Pages 68-75
Two-side estimates of geometric convolutions - V. V. Kalashnikov - Pages 76-88
A stochastic model of radiation carcinogenesis - L. B. Klebanov, A.Yu. Yakovlev - Pages 89-99
Limit theorems for random sums of independent random variables - V.Yu. Korolev, V. M. Kruglov - Pages 100-120
On regularly varying multivalued functions - I. S. Molchanov - Pages 121-129
A comparison theorem for queueing system with non-identical channels E. V. Morozov Pages 130-133
On an intrinsic bias measure - Josep M. Oller - Pages 134-158
Characterization of exponential distributions by conditional moments - Jerzy Pusz - Pages 159-162
The functional limit theorem on nilpotent lie group Yu. S. Khokhlov Pages 163-166
On wide-sense regeneration - M. Yu. Svertchkov - Pages 167-169
Some properties of the median of the stable distributions close to the symmetric ones - S. M. Shkolhik - Pages 170-173
Regeneration, stationarity and simulation - Hermann Thorisson - Pages 174-179
Multivariate infinitely divisible distributions with the gaussian second order conditional structure - Jacek Wesolowski - Pages 180-183
On the convergence of random symmetric polynomials - O. L. Yanushkevichiene - Pages 184-188
Stability of characterization by record properties - R. Yanushkevichius - Pages 189-196
A berry - esséen bound for multivariate l-estimates with explicit dependence on dimension - Ricardas Zitikis - Pages 197-211
On the ergodicity condition of random walks with a periodic control sequence - L. G. Afanas'eva - Pages 212-223
Some limit problem for dependent random variables - A. Plucinska, E. Plucinski - Pages 224-229


Lecture Notes in Mathematics - Volume 1546


Springer, Paperback, english, 229 pages, makuliertes Bibliotheksexemplar - library-copy

We'll inform you if the price of this product will be changed according to your price alert.

Verification code
No review available for this item.

* incl. tax, plus shipping